# SDR AT9900763

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE CABIN AT BS 756 STRINGER 2L WAS CRACKED AT ATTACH POINT.  CUT OUT CRACKED SECTION, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICES IAW DC9 SRM 53-02 FIGURE 18, 51-30-2, 51-20-4, 51-10-3, AND 51-10-4.
